# SDR ASAA2014100709435

- Difficulty date: October 7, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT AT BS 500B AND S26R ON SHEAR TIE FWD SIDE AREA OF CORROSION. ACFT GROUNDED.  REPAIRED THE SHEAR TIE IAW SRM 53-00-07-2R, REPAIR 7.
